Families of varieties with prescribed singularities

Gert-Martin Greuel; Ulrich Karras

Compositio Mathematica (1989)

  • Volume: 69, Issue: 1, page 83-110
  • ISSN: 0010-437X

How to cite


Greuel, Gert-Martin, and Karras, Ulrich. "Families of varieties with prescribed singularities." Compositio Mathematica 69.1 (1989): 83-110. <http://eudml.org/doc/89944>.

author = {Greuel, Gert-Martin, Karras, Ulrich},
journal = {Compositio Mathematica},
keywords = {families of varieties; isolated singularities; embedded deformations},
language = {eng},
number = {1},
pages = {83-110},
publisher = {Kluwer Academic Publishers},
title = {Families of varieties with prescribed singularities},
url = {http://eudml.org/doc/89944},
volume = {69},
year = {1989},

AU - Greuel, Gert-Martin
AU - Karras, Ulrich
TI - Families of varieties with prescribed singularities
JO - Compositio Mathematica
PY - 1989
PB - Kluwer Academic Publishers
VL - 69
IS - 1
SP - 83
EP - 110
LA - eng
KW - families of varieties; isolated singularities; embedded deformations
UR - http://eudml.org/doc/89944
ER -


  1. [Ar] Artin, M.: Versal Deformations and Algebraic Stacks, Inv. Math.27 (1974) 165-189. Zbl0317.14001MR399094
  2. [Bi1] Bingener, J.: Offenheit der Versalität in der analytischen Geometrie, Math. Z.173 (1980) 241-281. Zbl0493.32020MR592373
  3. [Bi2] Bingener, J.: Darstellbarkeitskriterien für analytische Funktoren. Ann. Sci. École Norm. Sup.13 (1980) 317-347. Zbl0454.32017MR597743
  4. [B-G] Buchweitz, R. and Greuel, G.-M.: The Milnor number and deformations of complex curve singularities. Invent. Math.58 (1980) 241-281. Zbl0458.32014MR571575
  5. [F11] Flenner, H.: Über Deformationen holomorpher Abbildungen, Habilitationsschrift, Osnabrück (1978). 
  6. [F12] Flenner, H.: Ein Kriterium für die Offenheit der Versalität. Math. Z.178 (1981) 449-473. Zbl0453.14002MR638811
  7. [Gr] Greuel, G.-M.: A remark on the paper of A. Tannenbaum, Comp. Math.51 (1984) 185-187. Zbl0556.14009MR739732
  8. [Il] Illusie, L.: Complex cotangent et deformations I, SLN 239, Springer Verlag (1971). Zbl0224.13014MR491680
  9. [Ko] Koelman, R.J.: Over de Cusp, Leiden (1986). 
  10. [La] Laudal, A.: Formal Moduli of Algebraic Structures, SLN 754, Springer-Verlag (1979). Zbl0438.14007MR551624
  11. [Lu] Luengo, I.: On the Existence of Complete Families of Projective Plane Curves, which are Obstructed. Preprint. Zbl0641.14012MR897672
  12. [Pa] Palamodov, V.P.: Deformations of Complex Spaces, Russian Math. Surv.31 (1976) 129-197. Zbl0347.32009MR508121
  13. [Sch] Schlessinger, M.: Functors of Artin rings, Trans AMS130 (1968) 208-222. Zbl0167.49503MR217093
  14. [SV] Schuster, W. and Vogt, A.: The Moduli of quotients of a compact complex space. Journ. f.r.u.a. Math.364 (1986) 51-59. Zbl0567.32007MR817637
  15. [Ta1] Tannenbaum, A.: Families of algebraic curves with nodes. Comp. Math.41 (1980) 107-126. Zbl0399.14018MR578053
  16. [Ta2] Tannenbaum, A.: On the classical characteristic linear series of plane curves with nodes and cuspidal points: two examples of Benjamino Segre. Comp. Math.51 (1984) 169-183. Zbl0556.14008MR739731
  17. [VS] Van Straten, D.: Weakly Normal Surface Singularities and their Improvements, Thesis, Leiden1987. 
  18. [Wa] Wahl, J.: Deformations of plane curves with nodes and cusps. Am. Journ. of Math.96 (1974) 529-577. Zbl0299.14008MR387287

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.